Printable Version of Topic
Click here to view this topic in its original format
Message Board > Pain Pills > Help


Posted by: Mommaof2 October 11, 2016, 11:53 AM
Hello. I am in need of help. I have been taking vicodin and tramadol for over a yesr now. I havent had vicodin in a month but I substituted it for tramadol. I took on tramadol on Sat and one on Sunday and havent had anything since. I want to do this all on my own. But yesterday my whole body had tremors, I was hot then cold, goose bumps and also cant stop using the bathroom. No one in my family knows I have this problem my Husband just thinks I'm sick. So I am going on day two with nothing at all. How much longer until I am back to normal?

Posted by: simplycindy October 14, 2016, 3:23 PM
Mommaof2, I know EXACTLY how you feel. I was on vicodins and xanex for 18 yrs. (My Dr. prescribed them) A few months ago, my Dr. cut me off of everything, he said the DEA will no longer let him prescribe these meds. I tried another Dr. but he also has been affected by the new laws of DEA. However, my Dr. gave me no one to go to for help to come off of these meds. I told him that it's dangerous to go off of xanex cold turkey but he said it would be ok . Needless to say, I've not been ok. I sleep no more than 2 hrs a night, my depression is overwhelming. I think I am ok with the vicodin, but the lack of xanex has thrown me into severe anxiety and depression. No one seems to understand the pain I'm in. My Mom just says oh you will be fine. I have 2 grown children (1 in college and 1 pregnant with my first grandchild) I try so hard to think of this wonderful unborn baby that will be my joy, but most days my thoughts are simply darkness. I just try to do a lilttle each day around the house, but this is by far the hardest thing I've ever done in my life. I pray the jitters and depression will go away soon as I have NO ONE to go to or talk to about it. Good luck on your endeavor, but I won't lie, if you stop cold turkey( as I did, not by choice) it' s not easy by a long shot. It's scary as hell and I hope that soon I will wake up and feel "normal" not thinking "where can I get some vicodin? or xanex?" It consumes almost my every thought.

Posted by: NyToFlorida October 14, 2016, 8:41 PM
Find AA or NA meetings etc. read on line about what other things to do to ease the withdrawls. there are lots of posts on this message board. do things that motivate you to keep your mind off the darkness. walking, exercise, hobby, games, puzzles, reading, find a project. no matter how much you dont want to do anything, and how slow you will be at doing it, change something so you dont have to think about it. Time will pass. try alternatives, yoga, etc.

Posted by: lillian4848 October 15, 2016, 3:58 PM
wow just wow..Ive been on 10-325..amd the dr I go to said ,all is ok no problems with the dea,just take has prescribed..what state are you in..the dr cant get in trouble unless he or she is over prescibing...that's awful they cant just take you off the meds not zannx ,,that can really hurt you..wth I cant understand how a dr can just stop giving them to you,,you have to wean off of them.Im a nurse's and this dr is going against all legally stuff. Are you telling the whole story here..and you can get pills the dea is strict. But if you have a good reason to be on them. Than dea has nothing to say,,they are wrong..